# SDR AALA20110722TUL06

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 57,290 hours, 29,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE STATIONS 495 TO 503 LONGERON S 23 TO 24 LEFT.  INSTALLED DOUBLER REPAIR AT STATION 503 LONGERONS 32 TO 24 LEFT PER BOEING DRAWING SG09530002.
